# SDR 2A6D2021021905301

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 7,656 hours, 20,084 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,809 hours, 6,894 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Rt Cabin
- Part time: 7,656 hours, 20,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CORROSION ON THE RT CABIN FLOOR EDGING LOCATED AT APPROXIMATELY STA 1545, WL 2640 AND BL 970R.  THE DAMAGE IS .75” LONG BY .90” WIDE AND IS .004”.
